# SDR DLM88011874

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 32,216 hours, 25,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS15508K0240
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, L HYD QTY AND PRESS DECREASING.  FOLLOWED CHECKLIST, RETURNED TO ATL.  REMOVED PRESS LINE FLEX HOSE AT FILTER MODULE.  INSTALLED NEW CASE DRAIN FILTER RETURN FLEX LINE REDUCER AND PACKING.  NO LEAKS NOTED DURING ENGINE RUN.
